# SDR UIEA200700206

- Difficulty date: April 20, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 80,324 hours, 13,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 60B0025435
- Condition: Burst
- Location: Nr 1 Adp
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD VISIBLE SMOKE COMING FROM THE TAIL PIPE JUST PRIOR TO BLOCK IN.  ALL INDICATIONS IN FLIGHT DECK WERE NORMAL.  FOUND NR 1 ADP PRESS LINE BURST.  REMOVED AND REPLACED THE LINE CLEANED RESIDUAL FLUID FROM THE COWLING AND SERVICED THE HYD FLUID.  OPS AND LEAK CHECKED OKAY PER 29-11-40 AND 29-11-08.
